# SDR CALA2024100700759

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 632 hours, 217 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 215TS07Y00
- Part serial: 215TS16515
- Condition: Faulted
- Location: Zone 700
- Part time: 632 hours, 217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 1 + 2 FAULT ECAM DISPLAYED. CREW UNABLE TO RAISE LANDING GEAR. ADDED PICTURE OF PFR ACCOMPLISHED BITE OF LGCIU 1 & 2 COMPUTERS TEST OK HAVE LAST LEG FAULTS OF LG CONTROL LEVER (6GA)/LGCIU1(5GA1) ON LG IU 1, SAME LAST LEG FAULT ON LGCIU 2.    REPORT PER CREW LANDING HAND DID GO TO RETRACTION ALL THREE GREEN GEAR DOWN LIGHTS ILLUMINATED WHOLE TIME, MANUAL DEPLOYMENT OF LANDING GEAR HANDLE PULLED REPLACED LANDING GEAR NORMAL CONTROL LEVER REF AMM 32-31-11 TESTED GOOD.PER TOM C PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR 5 TIMES REF AMM 31-31-00-720-002-A OP'S CHECK GOOD NO DEFECTS NOTED AT THIS TIME. PARTS USED:  18-3231-9-9005,QTY :1  1513788,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1513788  SN OFF 6515  LEVER, SWITCH-L OFF 18-3231-9-9005 6515 ON 18-3231-9-9005 1468 VERIFIED EXTENSION AND RETRACTION OF LANDING GEAR, VERIFIED LANDING GEAR LEVER PART NUMBER IAW GMM 09-25-05.
